# SDR SWAA2015100844702

- Difficulty date: October 2, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,232 hours, 58,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULLNOSE EMER EXIT SIGN LIGHT, ASSEMBLY WIRE BROKEN.  REPAIRED SIGN ASSEMBLY IAW MM.
